JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Cap Pricings under the Fractional Brownian Motion
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
Cap Pricings under the Fractional Brownian Motion
Rhee, Joon-Hee; Kim, Yoon-Tae;
  PDF(new window)
 Abstract
We present formulas for two types of cap pricing under fBm-HJM model reflecting the empirical long range dependence in the interest rate model. In particular, we propose a new approach to pricing the cap with the default risk.
 Keywords
Fractional Brownian motion;HJM;Wick integral;defaultable bond;cap;
 Language
English
 Cited by
1.
No Arbitrage Condition for Multi-Facor HJM Model under the Fractional Brownian Motion,;;

Communications for Statistical Applications and Methods, 2009. vol.16. 4, pp.639-645 crossref(new window)
 References
1.
Bender, C. (2003). An Ito formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameters. Stochastic Processes and Their Applications, 104, 81-106 crossref(new window)

2.
Cajueiro, D. and Tabak, B. (2007). Long range dependence in interest rates and monetary policy. Physics Letters, 1, 1-5

3.
Duffie, D. and Lando, D. (2001). Term structures of credit spreads with incomplete accounting information. Econometrica, 69, 633-664 crossref(new window)

4.
Duncan, T. E., Hu, Y. Z. and Pasik-Duncan, B. (2000). Stochastic Calculus for fractional Brownian motion: I. Theory. SIAM Journal on Control and Optimization, 38, 582-612 crossref(new window)

5.
Oksendal, B. (2004). Fractional Brownian motion in finance. Working paper

6.
Rhee, J. H. (2007). fBm interest rate theory. Submitted for Publication